# SDR SWAA2017102317285

- Difficulty date: September 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 54,716 hours, 31,669 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR TOP HORIZONTAL PRESSURE DECK CRACKED AT BS 663+2.0, RBL 39.5.  REPAIRED DECK IAW EA.
